Maximizing the spectral radius of k-connected graphs with given diameter

Peng Huang*, Wai Chee SHIU, Pak Kiu SUN

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

The spectral radius of a graph is the largest eigenvalue of its adjacency matrix. P. Hansen and D. Stevanović (2008) [9] determined the graphs with maximum spectral radius among all connected graphs of order n with diameter D. In this paper, we generalize this result to k-connected graphs of order n with diameter D.

Original languageEnglish
Pages (from-to)350-362
Number of pages13
JournalLinear Algebra and Its Applications
Volume488
DOIs
Publication statusPublished - 1 Jan 2016

Scopus Subject Areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

User-Defined Keywords

  • MSC 05C50

Fingerprint

Dive into the research topics of 'Maximizing the spectral radius of k-connected graphs with given diameter'. Together they form a unique fingerprint.

Cite this